The law of large numbers with exceptional sets

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)431-438
JournalStatistics & probability letters
Volume55
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The law of large numbers with exceptional sets. / Berkes, István.

In: Statistics & probability letters, Vol. 55, 2001, p. 431-438.

Research output: Contribution to journalArticleResearchpeer-review

@article{88296438bf7f44d28dbb1f5dae5aba79,
title = "The law of large numbers with exceptional sets",
author = "Istv{\'a}n Berkes",
year = "2001",
language = "English",
volume = "55",
pages = "431--438",
journal = "Statistics & probability letters",
issn = "0167-7152",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - The law of large numbers with exceptional sets

AU - Berkes, István

PY - 2001

Y1 - 2001

M3 - Article

VL - 55

SP - 431

EP - 438

JO - Statistics & probability letters

JF - Statistics & probability letters

SN - 0167-7152

ER -